UNIGE document Scientific Article
previous document  unige:12284  next document
add to browser collection
Title

Hyperbolicité relative des suspensions de groupes hyperboliques [Relative hyperbolicity of mapping-tori of hyperbolic groups]

Author
Published in Comptes rendus mathématique. 2003, vol. 336, no. 11, p. 883-888
Stable URL http://archive-ouverte.unige.ch/unige:12284
Full text
Article (Published version) (112 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

152 hits

0 download

Update

Deposited on : 2010-11-02

Export document
Format :
Citation style :